MathSciNet Relay Station
MathSciNet bibliographic data
MR3001518 30C45 (30C80)
Liu, Ming-Sheng; Owa, Shigeyoshi; Song, Nian-Sheng Properties of certain transforms defined by convolution of analytic functions. Appl. Math. Comput. 219 (2013), no. 9, 4702–4709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement